MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941824300
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported via user medwatch (b)(4) that stent dislodgement occurred.A percutaneous intervention (pci) procedure was being performed.The 80% stenosed target lesion was located in a non-tortuous and a significant calcified coronary artery.A 3.00 x 24mm synergy? xd drug-eluting stent was advanced.However, prior to the application of any pressure, the stent came off the balloon system.The stent was jailed inside the patient using a 1.50 x 15 non-boston scientific balloon, a 2.00 x 20 emerge and 3.00 x 15 nc emerge.The procedure was completed.The patient was discharged to an skilled nursing facility and was later transitioned home with home health, physical therapy, and occupational therapy.An ejection fraction (ef) of 35% was noted, and a cardiac resynchronization therapy with defibrillator (crt-d) device was implanted post-pci.
 
Additional Manufacturer Narrative
A4 weight: 65.8 kg.

Brand Name
SYNERGY? XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key25364019
Report Number2124215-2026-28940
Device Sequence Number10650582
Product Code NIQ
UDI-Device Identifier08714729980988
UDI-Public(01)08714729980988(17)280105(10)38328125
Combination Product (Y/N)Y
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493941824300
Device Catalogue NumberH7493941824300
Device Lot Number0038328125
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2026
Supplement Date Received by Manufacturer06/08/2026
Initial Report FDA Received Date06/02/2026
Supplement Report FDA Received Date06/30/2026
Date Device Manufactured01/05/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale
Patient Weight66 KG
Patient EthnicityNon Hispanic
Patient RaceWhite